Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why is my mother a non respondent for Uniferon and Ribavirin therapies ?

Hi, my mother is HCV + from last 10 year. She undergone Uniferon and Ribavirin therapy but Non Respondant. I need to have contact info (Email) of some experience Gastroentrologist and hepatologist so that can ask sever queries regarding my mother disease. I will be highly thankful to you. Thanks and kind regards, Arman.
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, this is due to hepatitis, this is a chronic infection, once it appeare in body it remain for life long, it may be asymptomatic or symptomatic. if patient is symptomatic then ribavarin should be given other wise no role of this drug. if symptoms are not cured by only this drug then should use interferons as per advise of your doc.along with that treatment you should give herr Syp LIV-LIV 10ml three times aday. it prevent further progress of diease tofibrosis, chirrosis .
Dr aseem 9982583020
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor